Discussions that mention hydrocodone

Addiction & Recovery board


Hi fiesty,
Its strawberry, remember when i told you that i was experiencing painful menstrual cramps, well i couldnt bare it any longer. I called a doctor and made an appointment to see him yesterday. I brought with me all the otc meds i was taking to get rid of the stomach and back ache i had. he said he would prescribe me something a little stronger than what i was taking. I thought he would have given me some 600 or 800 ibuprofen.

Fiesty, when i got the prescription i took it to the pharmacy and got it filled. The prescription was for something named lortab. When i read the insert that come with the prescription, mark you, this is after i had already taken one, it read hydrocodone 7.5 apap. Oh gosh feisty this is almost like the meds i am addicted to. Hydrocodone is hydrocodone. w/d stopped with a half an hour. pain is gone dont want to take any more i am in a dilema. The 3 -4 days of suffering was all in vain? Thats why i know being embarrased or ashamed of my situation is so not good for me because if only i had told the doctor that i was addicted to vicoprofen and trying to stop he wouldnt have prescribed this lortab thing to me. I only went there to help me with my menses, it hurt but it wasnt that serious. I havent experience cramping and backache for menses in over 2 years. I now attribute that to taking all those vicoprofens thats why i didnt feel anything. I messed up didnt i? I only took 2 of 20 and havent taken any more. Any how i didnt get the feeling i got from vicoprofen it only took away my cramps and backache and w/d which probably was almost on it way out. Am i going to go back through what i did for the past 3-4 days because of 2 of those lortabs?
Strawberry, Please be careful, hydrocodone is exactly what I have been addicted to for over 10yrs! I am afraid for you, and yes as you can tell from my hell they are very addictive. I know we all have to have something for pain at times, please be very careful and I'm going to say it because I care for you, don't take them if humanly possible. I am shaking so hard as I type because I'm so afraid for you, please don't take anymore. Lortab is what I call hydros, if you've only taken 2 maybe it won't be hard to get off. I don't know what to say about messing up, we all re-act different. Sorry I wasn't on yesterday, but I was helping my friends husband make her funeral arrangements. She was only 44yrs old, I met her when she became one of my dialysis patients 6yrs before I retired, but we knew how sick she was. I am very nervous today and my back is killing me, but I'm trying to fight, the pain is bad and that affects my nerves. If I could pull that Dr. that gave you hydros thru this computer I would wring his neck, or that's the way I feel right now. Addiction wd, menopause and being nervous can be a lethal combination(HA). Please get back on board and let me know how your doing, and I am praying for you. LOL, Fiesty